# SDR UIEA9613

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 3978921
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

FLT CI314 - 7PE-ANG - NR 4 ENGINE SHUTDOWN AND AIR TURN BACK TO TAIPEI, DUE TO HIGH NACELLE TEMP.  FOUND START VALVE DIAPHRAGM LEAK AND 'A' LOOP WIRE RUBBING HORIZONTAL FIREWALL.  REPLACED VALVE AND PERFORMED HIGH POWR RUN OPS OK.  (M)
